# SDR JJBA20130529021

- Difficulty date: May 29, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 31,392 hours, 43,093 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Pcu
- Part number: 78249050
- Part serial: 960613
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 23,895 hours, 31,896 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 400 FT, THE NR 1 ENGINE TORQUE WAS AT 116.  THEN THERE WAS A STRONG YAW TO THE LEFT.  THE PCU WAS CHANGED.
